Around the intersection form of an isolated singularity of hypersurface
Compositio Mathematica, Volume 67 (1988) no. 2, pp. 149-163.
@article{CM_1988__67_2_149_0,
     author = {Barlet, D. and Varchenko, A. N.},
     title = {Around the intersection form of an isolated singularity of hypersurface},
     journal = {Compositio Mathematica},
     pages = {149--163},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {2},
     year = {1988},
     zbl = {0689.14003},
     mrnumber = {951748},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__67_2_149_0/}
}
TY  - JOUR
AU  - Barlet, D.
AU  - Varchenko, A. N.
TI  - Around the intersection form of an isolated singularity of hypersurface
JO  - Compositio Mathematica
PY  - 1988
DA  - 1988///
SP  - 149
EP  - 163
VL  - 67
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__67_2_149_0/
UR  - https://zbmath.org/?q=an%3A0689.14003
UR  - https://www.ams.org/mathscinet-getitem?mr=951748
LA  - en
ID  - CM_1988__67_2_149_0
ER  - 
%0 Journal Article
%A Barlet, D.
%A Varchenko, A. N.
%T Around the intersection form of an isolated singularity of hypersurface
%J Compositio Mathematica
%D 1988
%P 149-163
%V 67
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1988__67_2_149_0
Barlet, D.; Varchenko, A. N. Around the intersection form of an isolated singularity of hypersurface. Compositio Mathematica, Volume 67 (1988) no. 2, pp. 149-163. http://archive.numdam.org/item/CM_1988__67_2_149_0/

[B.0] D. Barlet: Développements asymptotiques des fonctions obtenues par intégration dans les fibres. Inv. Math. 68 (1982) 129-174. | Zbl

[B.1] D. Barlet: La forme hermitienne canonique sur la cohomologie de la fibre de Milnor d'une hypersurface à singularité isolée. Inv. Math. 81 (1985) 115-153. | MR | Zbl

[B.2] D. Barlet: le Calcul de la forme hermitienne canonique pour Xa + Yb + Zc. In Lecture Note n° 1198, pp. 35-46, Séminaire Dolbeault/Lelong/Skoda (1983/1984). | MR | Zbl

[B.3] D. Barlet: Le calcul de la forme hermitienne canonique pour un polynôme homogène à singularité isolée. Journal de Crelles 362, (1985) 179-196. | MR | Zbl

[G] P. Griffiths: On the periods of certain rational integrals I. Ann. Math. 90 (1969) 460-495. | MR | Zbl

[L] J. Leray: Le calcul différentiel et intégral sur une variété analytique complexe (problème de Cauchy III). Bull. Soc. Math. France 87 (1959). | Numdam | MR | Zbl

[L] F. Loeser: A propos de la forme hermitienne canonique d'une singularité isolée d'hypersurface. Bull. Soc. Math. France 114 (1986) 385-392. | Numdam | MR | Zbl

[S] J. Scherk: On the monodromy theorem for isolated hypersurface singularities. Inv. Math. 58 (1980). | MR | Zbl

[V.1] A.N. Varchenko: Gauss-Manin connection of isolated singular point and Bernstein polynomial. Bull. Sci. math. (2) 104, (1980) 205-223. | MR | Zbl

[V.2] A.N. Varchenko: The complex singularity index does not change along the stratum μ = const. Funk. Anal. i Prilozken 16(a) (1982) 1-12. | Zbl

[V.3] A.N. Varchenko: On the local residue and the intersection form on the vanishing cohomology. Math. USSR Izvestiya, 26(1) (1986) 31-52, translated from изв Akaq Hayk CCCP Cep. Matem. Tom. 45, n° 1 (1985). | Zbl